# SDR 95ZZZM679

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Engine: Pwa JT8D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - DURING CLIMB, SHUT DOWN NR 1 ENGINE, DUE TO OIL FILTER BYPASS LIGHT ILLUMINATION.  FOUND METAL PARTICLES IN OIL FILTER.  REPLACED ENGINE.  GROUND OPERATION CHECKED NORMAL.  INVESTIGATION OF OIL FILTER BYPASS LIGHT ILLUMINATION AND METAL PARTICLES FOUND IN OIL FILTER OF NR 1 ENGINE REVEALED NR 3 BEARING FAILED.  REMOVED AND REPLACED NR 3 BEARING, AND ENGINE RETURNED TO SERVICE.  (M)
